I was diagnosed some 6 years ago and am now on siminet (1.5 tablets 4 times a day) and pramapexole ( 3 times a day, plus rasageline once a day. ( Stavelo was tried but caused rectal problems!)
Whilst medication used to be fine and i have currently have no sign of tremor at this time only a painful shoulder on right side when medication wears off, (the tremor and shoulder being the original sympoms)I have for the last 6 months been noticing substantial weakness in both my legs just before and after each dose of medication. I have mentioned this to my Consultant (1 month ago) and my PN 6 months ago.
Does anyone else suffer from this? I have not seen any other posts mentioning this, and if you do is their anyway to improve this?
As it stands at the moment I am having quite noticeable ups and downs as the medication runs out and a new dose is activated.
I have also been wearing a magnetic wristband which appears to reduce the painful shoulder some, as since wearing it the intensity of the pain has been moderated and is more bearable.
My legs i have suffered pain and weaknesses too alot of it is nerve damage i am on gabapentin and amitripyline for this really ups plus go for sauna also big plus and exercise legs really makes big difference
Thanks for response. I have a dog so walk on average 3 to 4 miles per day as well as maintaining or large garden, so spend a lot of time standing up. Its just that i get these periods when i feel so weak that i need to sit down until tablets kick in
I think this is you the more you do the worse you get useing up all your On time it's a bit like rechargeable batteries ifthe more you use them the weaker they get until you charge them again. Try to find a happy medium it's hard as we want to do stuff like we used to before we got pd.try to write down On and Off times to see when your body at it's best
yeah i know, but its difficult planning to do things when you dont know one day to the next how you will feel. C'est la vie
I suffer from pain in my lower legs, my therapist told me it is probably caused by my awkward gait,my shoes now wear out on the balls of my feet when it used to be my my heels
GCY, thanks for your comments.
I was also suffering from what i can only describe from painful feet, as if i had bruised my heels, and wondered if that was associated to PD but over a period of 1 month the pain reduced and has now gone. I don't get pain in my legs,but its the weakness which concerns me most as it can appear quite quickly.
Hi I've just joined the Forum as I wanted to find out if anyone else suffered from weak legs. Like you I was diagnosed 7 years ago but have just started experiencing this weakness. As you say the symptoms get worse as the sinimet wears off. My PN upped my dose to four times a day and just recently suggested half-sinimet a slow release tablet to take at night - this has helped with sore legs during the night.
It is frustrating having to wait till the pills kick in but I'm beginning to accept that's the way it's got to be. Have you found anything else that helps?
Walking swimming exercise all helps keeping fit is one of the most important things to do.